MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION PRODIGY CHARGING SYSTEM; SCS CHARGING SYSTEM

ST. JUDE MEDICAL - NEUROMODULATION PRODIGY CHARGING SYSTEM; SCS CHARGING SYSTEM
Model Number 3730
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
The patient's son reported the patient's charging unit emanated a burning smell approximately a month ago.As such, the product was discarded due to the issue.A replacement charging system was sent to the patient.

Brand Name
PRODIGY CHARGING SYSTEM
Common Device Name
SCS CHARGING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7813940
Report Number1627487-2018-07727
Device Sequence Number1808604
Product Code LGW
UDI-Device Identifier05414734405492
UDI-Public05414734405492
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2017
Device Model Number3730
Device Catalogue Number3730
Device Lot Number5689699
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2018
Initial Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1